# SDR CA071105005

- Difficulty date: October 26, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 601R6000267
- Condition: Failed
- Location: Nr 1
- Part time: 4,404 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: C, E
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER TAKEOFF, THE CREW SENT ACARS INDICATING THAT THE LT ENGINE HAD A HIGH VIB.  AFTER FOLLOWING THE QRH. THEY REDUCED POWER TO ACCOMMODATE THE VIB IN THE GREEN. IN SEPARATE ACARS, THEY HAD ANTI SKID MESSAGE. THEY CONTINUED AND ONCE ON THE GROUND DISCOVERED THAT THE NR 2 MAIN TIRE HAD SHREDDED AND PART OF THE DEBRI WENT INTO THE NR 1 ENGINE. 2 FAN BLADES WERE BENT AND 2 STATORS WERE CRACKED. THE NOSE COWL HAS A DENT THAT IS OUT OF LIMITS. THE REMAINING MAIN WHEEL TIRE PRESSURES WERE ALL ABOVE 200 PSI.  PARTS REPLACED:  STATOR SPACER PN 5128T05G01 NSN,  FAN BLADE C-25 PN 6018T30P06 SN KLAJ6586  FAN BLADE L-11 PN 6018T30P06 SN KGAR3406 FAN BLADE C-22 PN 6018T30P14 SN KGACR870 FAN BLADE L-8 PN 6018T30P14 SN KGACR950 NOSE COWL PN 228-50020S SN RJNA4C0476 (TC NR 20071105005)
